# SDR CWQA20250106220

- Difficulty date: December 20, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N304LH
- Make and model: Cessna 680A
- Aircraft serial: 680A0304
- Aircraft time: 1,171 hours, 647 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Gsd
- Part number: 0110145701
- Part serial: 2JH007972
- Condition: Failed
- Location: Zone 200
- Part time: 1,171 hours, 647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW RECEIVED GSD FAIL #2 CAS MESSAGE (GARMIN DATA CONCENTRATOR UNIT),CHECKLIST REQUIRED USE OF EMERGENCY GEAR EXTENSION DUE TO ANNUNCIATIONS BEING INOPERATIVE. GEAR DOWN WAS CONFIRMED BY GROUND DURING APPROACH.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE REPLACED FAILED GSD2 UNIT, P/N 011-01457-01 S/N 2JH007972
